# SDR HEEA966629

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY FALLS OFF LINE AFTER UNIT WARMS UP.   IF TURNED OFF IT WILL NOT COME ON LINE.  VOLTAGE KEPT GOING UP TO 30 VOLTS.
